# SDR UALA2009120703788

- Difficulty date: December 5, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 38,263 hours, 14,815 cycles
- Engine: Iae V2522A5
- Engine time: 49,651 hours, 18,790 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8061636
- Part serial: B1628
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENG1 FUEL CNTRL FAULT ENROUTE. REPLACED NR 1 ENG FMU. ACCOMPLISHED OPERATIONAL TEST AND IDLE LEAK CHECK. OPS NORMAL
